Genus distributions of cubic series-parallel graphs - Archive ouverte HAL Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2014

Genus distributions of cubic series-parallel graphs

Abstract

We derive a quadratic-time algorithm for the genus distribution of any 3-regular, biconnected series-parallel graph, which we extend to any biconnected series-parallel graph of maximum degree at most 3. Since the biconnected components of every graph of treewidth 2 are series-parallel graphs, this yields, by use of bar-amalgamation, a quadratic-time algorithm for every graph of treewidth at most 2 and maximum degree at most 3.
Fichier principal
Vignette du fichier
dmtcs-16-3-7.pdf (510.77 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-01188913 , version 1 (31-08-2015)

Identifiers

Cite

Jonathan L. Gross, Michal Kotrbčík, Timothy Sun. Genus distributions of cubic series-parallel graphs. Discrete Mathematics and Theoretical Computer Science, 2014, Vol. 16 no. 3 (3), pp.129--146. ⟨10.46298/dmtcs.2099⟩. ⟨hal-01188913⟩

Collections

TDS-MACS
36 View
880 Download

Altmetric

Share

Gmail Facebook X LinkedIn More